# SDR ASAA2023072644271

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,647 hours, 16,873 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSAT AUTOLAND. APP WARN ANNUNCIATED AS SOON AS FLARE CUE APPEARED. DISCONNECTED AUTOPILOT & LANDED NORMALLY. GROUNDED - YES. (RESOLVED ON W/O: 1963720 TASKCARD: N/R-00002 ) ACCOMPLISHED FIM 22-11 TASK 899. ALL TESTS PASSED. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 22-20B AND 34-44L. NO CONFIG CHANGE. PLACARD REMOVED, C/N 26068581. SEAMC WILL NOTIFIED.
